Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Chen, Yangzhou

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:388
Abstract pages:471
Full texts:144
References:45

http://www.mathnet.ru/eng/person68813
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. A. Yu. Aleksandrov, E. B. Aleksandrova, A. V. Platonov, Y. Chen, “Estimate of the attraction domain for a class of nonlinear switched systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 8,  3–16  mathnet; Russian Math. (Iz. VUZ), 61:8 (2017), 1–12  isi  scopus
2011
2. A. Yu. Aleksandrov, A. A. Kosov, Yangzhou Chen, “Stability and stabilization of mechanical systems with switching”, Avtomat. i Telemekh., 2011, 6,  5–17  mathnet  mathscinet  zmath; Autom. Remote Control, 72:6 (2011), 1143–1154  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021